# SDR CHIR201806303378

- Difficulty date: June 30, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 23,810 hours, 49,723 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 234D22004
- Part serial: A9626
- Condition: Making Metal
- Location: Main Rotor
- Part time: 5,268 hours, 34,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE XMSN CHIP LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO THE LANDING FOR FURTHER INSPECTION, WITH NO FURTHER ISSUES. THE AFT TRANSMISSION CHIP DETECTOR WAS INSPECTED, AND CHIPS WERE NOTED. THE TRANSMISSION WAS REMOVED AND REPLACED.
